MathSciNet Relay Station
MathSciNet bibliographic data
MR1971136 81T75 (58B34 81-02 81R60)
Szabo, Richard J. Quantum field theory on noncommutative spaces. Phys. Rep. 378 (2003), no. 4, 207–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement